# SDR 2008UALA00384

- Difficulty date: January 21, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 69,229 hours, 11,235 cycles
- Engine: Pwa PW4060
- System (JASC): 7300 · Engine Fuel and Control
- Part: Alternator
- Part number: MR73236
- Part serial: 1079
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L ENG CONTROL EICAS ON DESCENT, CAME ON RIGHT AFTER TURNING OFF ENG ANTI ICE.    REPLACED THE PERMANENT MAGNET ALTERNATOR FOR THE NR 1 ENGINE EEC.
